I have been on citalopram anti-depressants for over a year I used to take 20mg then I cut it to 10mg I haven't taken it for 3 days

I don't feel nice. I have headaches ,my stomach is paining a lot feel nauseus. What can I do. I tool 1 rescue remedy tablet. I sent my husband on thursday to collect my tabs at the clinic they said I must come on monday. I have 2 more days to go but I feel terrible

4 Replies

oldestnewest
  • Hi,

    I stopped taking Citalopram randomly a while ago. At first I had dizziness and when I turned my head my eyes seemed to move in stages. Anyway, my symptoms gradually got worse. I rid it out for ages. I started to feel ok then I went with an almighty bang back to full-on anxiety. I have been back on them bow again for a month. Symptoms are slowly subsiding. 20MG is a pretty low dose and it is ok. I was on 40MG at the time and I just stopped taking them. I an now on 20MG and it is slowly building back up.

  • So does this mean we have to stay on this forever or else we will experience anxiety again. Don't u think its the worst thing to have started with it in the first place

  • It all depends. This woman I know has been on them for like 15 years. I have been on them a few years besides the 5 month gap.

    Well. I would not like the symptoms of full on GAD to with me for life either. Better popping a little pill than having full on Anxiety isn't it?

  • Yes true. I was thinking of taking rescue remedy wen u feel anxious u take 2 under your tongue I hear it also good I want to leave citalopram I read a lot about it and people say it just makes u worst. But I'm scared I don't know what to do

You may also like...